# SDR QXEA0001350

- Difficulty date: May 16, 2000
- Submitted: June 1, 2000
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 4,995 hours, 6,893 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- DOUBLER ON FRAME AT AFT BAGGAGE DOOR SURROUND HAS 2 CHAFE MARKS, STATION X597.6, 2141.0.  REPAIRED IAW DASH 8 SRM 51-20-11, PAGE 3, SECTION B, AND SRM 51-20-16, PAGE 4, SECTION C AND SRM 51-20-36, PAGE 6, SECTION F-J SRM 51-20-51.
